Is dbol dangerous? February 26, 2010Posted by ukdbol in Side Effects of Dianabol.
Tags: 30mf dbol per day, blue hearts, dianabol can be safe, liver values rise, milk thistle, real dbol, thai dbol
add a comment
Dianabol is no more dangerous to the user than paracetamol. It is the abuse of dianabol that is dangerous just as is the abuse of any toxic compound. If used correctly Dianabol can be safe to take.
What constitutes abuse? I’d have to say abuse is using Dianabol for lengthy periods of time at high dosages.
I have personally ran dbol for many weeks at high dosages and as i told someone the other day, after 15 years of what i would call steroid abuse, my blood work is completely normal but that wont be the case for everyone. We are all different and whilst my body may be forgiving, yours may not be.
It is wise to get blood work done before you use dbol. It’s a simple enough procedure. Ask your doctor to check your liver, the tests will come back about a week later and if your liver values are within the normal range then your good to go!
Whilst you are running Dianabol, YES your liver values will rise but not significantly so providing you use the dbol safely your liver values will return to normal once the product has seized.
If it is your first time using Dianabol, then you really wont need to use any more than 30mg of dbol per day providing the dbol you are using is good. If it’s the thai dbol or the blue hearts its going to be hit and miss, underdosed pills, counterfeit etc are all obstacles you need to avoid. Much better to find yourself a good ugl and get some ugl dbol and know exactly what you are taking. Don’t stay on the dbol for any longer than 6 weeks and whilst you are using the dbol it would be helpful to obtain some milk thistle so that you can protect your liver at the same time.
Finally, it is satisfying when you see a customer getting the results that they have been striving for, let me share a recent story.
“Sir, i wanted to say thankyou for the newsletter and the information that i found therein. The UGL Dianabol that i am using is just about the best godamn dbol i have ever taken. I have put more muscle on than any other cycle i’ve completed leaving me to wonder if i had ever taken ‘real’ steroids before. My bench went up 30kg in 3 weeks, after 4 weeks i had to buy a new shirt for work, 1 collar up….”
It goes on but it is something i take pleasure in, reading reviews from guys that have probably never done any REAL dbol in their life!
Stay safe dbol lovers!
Dbol side effects February 26, 2010Posted by ukdbol in Side Effects of Dianabol.
Tags: common dbol side effects, dianabol, dianabol side effects, elevated mood, increased appetite, increased sex drive, kidney damage, liver damage, rapid weight gain, strength increase
add a comment
Nobody should start taking dianabol without first learning what the drug is about. Like any drug there are always going to be dangers associated with it’s use and abuse. If you take too many paracetamol then you could die or at best lose your stomach, just the same is possible with dianabol.
I am going to put side effects into two categories since i feel that any drug has these two categories which are USE and ABUSE.
- Common Side Effects associated with Safe Use of Dianabol
- Rapid Weightgain
- Increased appetite
- Increased sex drive
- elevated mood
- Strength Increase
- Unlikely Side Effects associated with Safe Use of Dianabol
It would be advisable to get yourself some nolvadex to cancel out any possibilitys of getting gyno. Gyno can be recognised early by the itchiness in the nipples, tenderness or soreness and if the nipple area is starting to swell painfully then you need an immediate course of nolvadex. I found that with dosages above 50mg i did get itchiness in the nipples although it was never really bad enough to warrant taking nolvadex so i never did. We are all different. Some of us only have to look at dianabol and we are suffering side effects such as gyno whereas others don’t. It is always better to start small and learn how the drug makes you feel first.
- Side Effects associated with abuse of Dianabol. (If i was asked to define abuse of dianabol i would say that anyone using 100mg plus per day over many months enters this category.)
- mood swings
- Kidney damage
- Liver damage
- heart palpitations
The side effects associated with dianabol use will always magnify as the dosage is increased. The safest steroids you can take will be the injectables because they do not have to travel the same route through the organs and indigestive system like tablets do. When you think oral, think safety. Eat food when you take your tablets, drink plenty of water and dont be tempted to take more than what has been recommended for you. If you follow all the advice on keeping safe using dianabol then it will never be any more harmful to you than taking a regular dosage of paracetamol.